# SDR MALA964824

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131900
- Condition: Failed
- Location: Radome
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3130 - ON CLIMB-OUT FROM DTW, THE WEATHER RADAR BECAME INOPERATIVE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE WEATHER RADAR, P/N 071-1319-00.  SYSTEM OPERATED SATISFACTORILY.  (M)
